Alert archive / Colorado / Red Flag Warnings in 2018

Red Flag Warning 27, NWS Denver/Boulder, CO

June 9, 201811 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Jun 9, 2018, 9:00 AM MDT for 11 counties in Colorado. It took effect at Jun 10, 2018, 10:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2018, 9:00 AM MDT (15:00 UTC)
In effect from
Jun 10, 2018, 10:00 AM MDT
Expired
Jun 10, 2018, 10:00 PM MDT
In force
12 hr
Issued by
NWS Denver/Boulder, CO

Counties Arapahoe County, CO, Clear Creek County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Lincoln County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 62 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 3.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3472 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

233 
WWUS85 KBOU 091500
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
900 AM MDT Sat Jun 9 2018

...VERY WARM TEMPERATURES AND GUSTY WINDS WILL BRING CRITICAL FIRE
WEATHER CONDITIONS ACROSS JACKSON, GRAND AND SUMMIT COUNTIES 
BELOW 9000 FEET...SOUTH PARK...THE PALMER DIVIDE... AND SOUTHERN 
RANGE FOOTHILLS ON SUNDAY...

COZ211-213-214-216-241-246-247-092300-
/O.UPG.KBOU.FW.A.0015.180610T1600Z-180611T0100Z/
/O.NEW.KBOU.FW.W.0027.180610T1600Z-180611T0100Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
900 AM MDT Sat Jun 9 2018

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT ON SUNDAY 
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS 
INCLUDING NORTH PARK...MIDDLE PARK AND SOUTH PARK...THE SOUTHERN 
FOOTHILLS...THE PALMER DIVIDE AND LINCOLN COUNTY...FIRE WEATHER 
ZONES 211...213...214...216...241...246 AND 247...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from 10 AM to 7 PM MDT Sunday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zones 211...213...214...216... 
  241...246 and 247.

* Timing...From 10 AM MDT until 7 PM MDT.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...Poor relative humidity recoveries early
  Sunday morning will be followed by readings as low as 9 percent
  by noon.

* Impacts...Warm temperatures, low humidities and gusty winds will
  cause vegetation to dry out and make dangerous fire behavior
  possible. Rapid growth and spread of fires can be anticipated
  under these conditions. Outdoor burning is strongly 
  discouraged, check with local authorities on any burn bans in 
  effect. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
696 
WWUS85 KBOU 092111
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
311 PM MDT Sat Jun 9 2018

...VERY WARM TEMPERATURES AND GUSTY WINDS WILL BRING CRITICAL
FIRE WEATHER CONDITIONS ACROSS JACKSON, GRAND AND SUMMIT COUNTIES
BELOW 9000 FEET...SOUTH PARK...THE PALMER DIVIDE... AND SOUTHERN
RANGE FOOTHILLS ON SUNDAY AND SUNDAY EVENING...

COZ211-213-214-216-241-246-247-100515-
/O.EXT.KBOU.FW.W.0027.180610T1600Z-180611T0400Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
311 PM MDT Sat Jun 9 2018

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS
INCLUDING NORTH PARK...MIDDLE PARK AND SOUTH PARK...THE SOUTHERN
FOOTHILLS...THE PALMER DIVIDE AND LINCOLN COUNTY...FIRE WEATHER
ZONES 211...213...214...216...241...246 AND 247...

* Affected Area...Fire Weather Zones 211...213...214...216... 
  241...246 and 247.

* Timing...From 10 AM MDT until 10 PM MDT.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...Poor relative humidity recoveries early 
  Sunday morning will be followed by readings as low as 9 
  percent by noon.

* Impacts...Warm temperatures, low humidities and gusty winds 
  will cause vegetation to dry out and make dangerous fire 
  behavior possible. Rapid growth and spread of fires can be 
  anticipated under these conditions. Outdoor burning is 
  strongly discouraged, check with local authorities on any burn 
  bans in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
692 
WWUS85 KBOU 100258
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
858 PM MDT Sat Jun 9 2018

...VERY WARM TEMPERATURES AND GUSTY WINDS WILL BRING CRITICAL
FIRE WEATHER CONDITIONS ACROSS JACKSON, GRAND AND SUMMIT COUNTIES
BELOW 9000 FEET...SOUTH PARK...THE PALMER DIVIDE...AND SOUTHERN 
RANGE FOOTHILLS ON SUNDAY AND SUNDAY EVENING...

COZ211-213-214-216-241-246-247-101100-
/O.CON.KBOU.FW.W.0027.180610T1600Z-180611T0400Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
858 PM MDT Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT
SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN
VALLEYS INCLUDING NORTH PARK...MIDDLE PARK AND SOUTH PARK...THE
SOUTHERN FOOTHILLS...THE PALMER DIVIDE AND LINCOLN COUNTY...FIRE
WEATHER ZONES 211...213...214...216...241...246 AND 247...

* Affected Area...Fire Weather Zones 211...213...214...216... 
  241...246 and 247.

* Timing...From 10 AM MDT until 10 PM MDT.

* Winds...Southwest 10 to 20 mph with gusts up to 40 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Warm temperatures, low humidities and gusty winds 
  will cause vegetation to dry out and make dangerous fire 
  behavior possible. Rapid growth and spread of fires can be 
  anticipated under these conditions. Outdoor burning is 
  strongly discouraged, check with local authorities on any burn 
  bans in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
181 
WWUS85 KBOU 100932
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
332 AM MDT Sun Jun 10 2018

...VERY WARM TEMPERATURES AND GUSTY WINDS WILL BRING CRITICAL
FIRE WEATHER CONDITIONS ACROSS JACKSON, GRAND AND SUMMIT COUNTIES
BELOW 9000 FEET...SOUTH PARK...THE PALMER DIVIDE...AND SOUTHERN 
RANGE FOOTHILLS TODAY AND THIS EVENING...

COZ211-213-214-216-241-246-247-102200-
/O.CON.KBOU.FW.W.0027.180610T1600Z-180611T0400Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
332 AM MDT Sun Jun 10 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
HIGH MOUNTAIN VALLEYS INCLUDING NORTH PARK...MIDDLE PARK AND
SOUTH PARK...THE SOUTHERN FOOTHILLS...THE PALMER DIVIDE AND
LINCOLN COUNTY...FIRE WEATHER ZONES 211...213...214...216...241...
246 AND 247...

* Affected Area...Fire Weather Zones 211...213...214...216... 
  241...246 and 247.

* Timing...From 10 AM MDT until 10 PM MDT.

* Winds...Southwest 10 to 20 mph with gusts up to 40 mph.

* Relative Humidity...As low as 5 percent.

* Impacts...Warm temperatures, low humidities and gusty winds 
  will cause vegetation to dry out and make dangerous fire 
  behavior possible. Rapid growth and spread of fires can be 
  anticipated under these conditions. Outdoor burning is 
  strongly discouraged, check with local authorities on any burn 
  bans in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
719 
WWUS85 KBOU 102055
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
255 PM MDT Sun Jun 10 2018

...CRITICAL FIRE WEATHER CONDITIONS THROUGH 10 PM FOR HIGH 
MOUNTAIN VALLEYS...SOUTHERN FOOTHILLS...PALMER DIVIDE AND EAST
INTO LINCOLN COUNTY...POSSIBLE CRITICAL FIRE WEATHER CONDITIONS
MONDAY OVER THE NORTHERN MOUNTAINS...

.Hot, dry and breezy conditions ahead of an approaching cold front
tonight will continue critical fire weather conditions across the
area. Cooler temperatures are expected tomorrow, but dry 
conditions and winds may reach criteria again over the northern 
mountains.

COZ211-110500-
/O.NEW.KBOU.FW.A.0016.180611T1700Z-180612T0100Z/
/O.CON.KBOU.FW.W.0027.000000T0000Z-180611T0400Z/
Jackson County Below 9000 Feet-
255 PM MDT Sun Jun 10 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH 
PARK...FIRE WEATHER ZONE 211...
 
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK...FIRE
WEATHER ZONE 211...

The National Weather Service in Denver has issued a Fire Weather
Watch FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from
Monday morning through Monday evening.

* Affected Area...Fire Weather Zone 211.

* Timing...From 10 AM MDT until 10 PM MDT.

* Winds...West 15 to 25 mph with gusts up to 45 mph through this
  evening. West winds potentially gusting up to 30 mph Monday
  afternoon.

* Relative Humidity...As low as 10 percent this afternoon and
  early evening. Possibly as low as 13 percent Monday afternoon.

* Impacts...Warm temperatures, low humidities and gusty winds 
  will cause vegetation to dry out and make dangerous fire 
  behavior possible. Rapid growth and spread of fires can be 
  anticipated under these conditions. Outdoor burning is 
  strongly discouraged, check with local authorities on any burn 
  bans in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ213-214-216-241-246-247-110400-
/O.CON.KBOU.FW.W.0027.000000T0000Z-180611T0400Z/
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
255 PM MDT Sun Jun 10 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
HIGH MOUNTAIN VALLEYS INCLUDING MIDDLE PARK AND SOUTH PARK...THE 
SOUTHERN FOOTHILLS...THE PALMER DIVIDE AND LINCOLN COUNTY...FIRE 
WEATHER ZONES 213...214...216...241... 246 AND 247...

* Affected Area...Fire Weather Zones 213...214...216...241... 
  246 and 247.

* Timing...From 10 AM MDT until 10 PM MDT.

* Winds...Southwest 10 to 20 mph with gusts up to 40 mph.

* Relative Humidity...As low as 7 percent.

* Impacts...Warm temperatures, low humidities and gusty winds 
  will cause vegetation to dry out and make dangerous fire 
  behavior possible. Rapid growth and spread of fires can be 
  anticipated under these conditions. Outdoor burning is 
  strongly discouraged, check with local authorities on any burn 
  bans in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
455 
WWUS85 KBOU 110408
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1008 PM MDT Sun Jun 10 2018

COZ211-111400-
/O.EXP.KBOU.FW.W.0027.000000T0000Z-180611T0400Z/
/O.CON.KBOU.FW.A.0016.180611T1700Z-180612T0100Z/
Jackson County Below 9000 Feet-
1008 PM MDT Sun Jun 10 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE MONDAY MORNING
THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
JACKSON COUNTY BELOW 9000 FEET... 

...RED FLAG WARNING HAS EXPIRED THIS EVENING FOR WIND AND LOW 
RELATIVE HUMIDITY FOR JACKSON COUNTY BELOW 9000 FEET...

* Affected Area...Fire Weather Zone 211.

* Timing...From 10 AM MDT Monday morning until 10 PM MDT Monday
  evening.

* Winds...West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 14 percent.

* Impacts...Warm temperatures, low humidities and gusty winds 
  will cause vegetation to dry out and make dangerous fire 
  behavior possible. Rapid growth and spread of fires can be 
  anticipated under these conditions. Outdoor burning is 
  strongly discouraged, check with local authorities on any burn 
  bans in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ213-214-216-241-246-247-110515-
/O.EXP.KBOU.FW.W.0027.000000T0000Z-180611T0400Z/
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
1008 PM MDT Sun Jun 10 2018

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR GRAND AND SUMMIT COUNTIES BELOW 9000 FEET...CENTRAL
AND SOUTHEAST PARK COUNTY...THE SOUTHERN FRONT RANGE FOOTHILLS AND
PALMER DIVIDE...

Conditions are expected to gradually improve overnight as
temperatures cool and relative humidities gradually recover. 
Gusty northerly winds will move through the region through 
midnight as a cold front moves north to south across the region. 
The stronger gusts associated with the front should start to 
subside by 0200.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jun 9, 3:18 AM MDT, 5 hours 42 minutes earlier.

Area forecast discussion, Jun 9, 3:18 AM MDT, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
318 AM MDT Sat Jun 9 2018

.SHORT TERM...(Today and tonight)
Issued at 318 AM MDT Sat Jun 9 2018

Upper level ridge will remain parked over the middle part of the
country. This will again bring very warm temperatures, and
possibly record highs today. There will be a good chance the
record high of 95 degrees at KDEN will fall. Highs today should
be similar to a few degrees warmer than yesterday. This puts highs
in the mid to upper 90s across northeast Colorado. Airmass will
be as dry as yesterday over the higher terrain and along the Front
Range. The dryness spreads over the northeast plains today where
it will be drier. High based cumulus clouds should form this
afternoon and some may produce gusty outflow winds. Otherwise,
appears the airmass will be too dry to produce thunderstorms.
Chances for storms over the far northeast is not zero, but the
chances are very low and will not have thunderstorms mentioned in
the forecast. Expect warm overnight lows because of the very warm
airmass. A deepening low pressure trough over the eastern plains
may keep winds from going calm, and thus help keep temperatures
warm tonight.

.LONG TERM...(Sunday through Friday)
Issued at 318 AM MDT Sat Jun 9 2018

Overall, no significant changes from the current trends already in
place. The hottest day of the period still appears to be Sunday.
The upper ridge axis will shift eastward into the Central Plains
by 00z Monday with a thermal ridge still in place over eastern CO.
In addition, the flow aloft will be increasing from the
southwest. The combination dry fuels, gusty winds and low relative
humidities in the afternoon with lead to critical fire weather
concerns. See the fire weather discussion below. No thunderstorms
as the mid levels will keep the airmass capped through Sunday
evening, Sunday night the flow aloft will become westerly an an
upper trough over the Pacific Northwest shifts eastward into the
northern Rockies. A cold front associated with this system will
push into the cwa late Sunday night. No relief in terms of
precipitation, but afternoon temperatures closer to normal will
lessen the fire danger a little. Conditions in the mountain
valleys are not expected to improve so the fire danger there will
remain high. The flow aloft will remain westerly on Tuesday with
a ridge to the south of Colorado and a trough over the northern
tier states. The airmass will remain capped until Tuesday evening,
when some thunderstorms will possibly develop. The best chance of
storms will be over the Palmer Divide and adjacent plains. By the
middle of the week, temperatures will start to increase in the
afternoon as a ridge of high pressure rebuilds over the Desert
Southwest/Four Corners regions. Low level moisture over the
northeast plains will help increase the chance of thunderstorms on
Wednesday and Thursday. By Thursday, high temperatures will climb
back into the 90s, elevating the fire danger once again.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 318 AM MDT Sat Jun 9 2018

A dry airmass will persist over Colorado bringing mostly clear
skies through 18Z. There will be cumulus build ups, beginning over
the mountains after 18Z and then spreading eastward through early
evening. The airmass will be too dry and stable for
thunderstorms. However, dry microbursts will be possible with the
high based cumulus clouds. Wind gust to 35 knots will be possible
with these microbursts. The main time frame for these will be 22Z
to 02Z. Otherwise, light winds are expected today.

&&

.FIRE WEATHER...
Issued at 318 AM MDT Sat Jun 9 2018

Sunday will be hot and breezy with low afternoon humidities.
Vegetation in Jackson, Grand and Summit Counties below 9000 feet,
central and southeast Park County, and along the Palmer Divide has
been drying out as well due to the lack of rainfall. A Fire
Weather Watch remains in effect for fire weather zones 211, 213,
214, 216, 241, 246 and 247 for late Sunday morning through early
evening. Southwest winds gusting above 30 MPH at times will help
raise fire danger levels and make dangerous fire behavior
possible.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday morning through Sunday evening
for COZ211-213-214-216-241-246-247.

&&

SHORT TERM...Meier
LONG TERM...Cooper
AVIATION...Meier
FIRE WEATHER...Cooper
Hazardous weather outlook, Jun 9, 3:49 AM MDT, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
349 AM MDT Sat Jun 9 2018

COZ030>051-101000-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
349 AM MDT Sat Jun 9 2018

...High Fire Danger on Sunday...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time. It will be very
warm today with record highs possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Temperatures will remain well above normal on Sunday. Westerly
winds will increase over the mountains Sunday and Monday which
will increase the fire danger. The worst of the two days will be
on Sunday. A dry cold front is expected to move across the plains
Sunday night resulting in afternoon temperatures closer to normal
on Monday. Late Tuesday through Thursday, subtropical moisture
will increase across the area from the southwest which will allow
for a better chance of afternoon and evening thunderstorms at that
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:19 PM MDTSpecial Weather StatementBOULogan26 min

Nearby

Red Flag Warnings in Colorado, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.